Cohomology Groups of Locally q-Complete Morphisms with r-Complete Base.
Mathematica Scandinavica, Tome 79 (1996) no. 2, pp. 161-175
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
-complete space, -convexity, cohomological -completeness, -complete holomorphic map, -convex holomorphic map, separated cohomology group, -Runge domain, plurisubharmonic map, complex Hessian, cohomological -convexity
@article{MS2_1996__79_2_167399,
author = {Viorel V\^aj\^aitu},
title = {Cohomology {Groups} of {Locally} {q-Complete} {Morphisms} with {r-Complete} {Base.}},
journal = {Mathematica Scandinavica},
pages = {161--175},
year = {1996},
volume = {79},
number = {2},
zbl = {0885.32014},
url = {http://geodesic.mathdoc.fr/item/MS2_1996__79_2_167399/}
}
Viorel Vâjâitu. Cohomology Groups of Locally q-Complete Morphisms with r-Complete Base.. Mathematica Scandinavica, Tome 79 (1996) no. 2, pp. 161-175. http://geodesic.mathdoc.fr/item/MS2_1996__79_2_167399/